Ask a doctor

Will my effects last longer if I did Voluma and Botox at the same time?

I had Voluma injected in both cheeks (2mls) and 2 weeks later Botox in my upper lip (4u). I hate the overall puffy/drawn look. Voluma seemd to move down the middle of my face making it look heavy. I did botox in upper lip twice before at 3 months interval and liked results - this was a first bad outcome, overrelaxed. Did Voluma exacerbate the overrelaxed effect ? Will it last longer now because I did both ?

Doctor Answers (2)

Voluma and Botox

+1
Voluma is a new mid-facial injection.  It is possible that Voluma moved down towards the middle of your face.  The Voluma injections would have no effect on your Botox injections. The Voluma will last at least year and the Botox will last up to four months.  I would consult a board certified dermatologist for your next treatment who has a great deal of experience with cosmetic dermatologist for the best results.


New York Dermatologist
5.0 out of 5 stars 27 reviews

Voluma and Botox injections

+1
Voluma is a volumizer and it is possible that some drifted slightly lower than it was intended. Also, volume is a very powerful volumizer and can add a lot of volume to your face even with just two vials into the cheeks. There should not be any interaction with the botox as they work independent of each other. The botox effect will resolve in 2-4 months but the volume can last up to 2-3 years. I would discuss your concerns with your treating physician.

Scott Trimas, MD
Jacksonville Facial Plastic Surgeon
5.0 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.